# SDR P5CA9701050

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LT SIDE COWL LATCH THROUGH HOLE SKIN EDGE IS EITHER TORN OR DEFORMED (ALL 5 LOCATIONS).  DRESSED OUT PER BOEING SRM 51-10-01, REPROTECTED PER BOEING SRM 51-10-02 AND REFORMED PER BOEING SRM 51-40-01.
